Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




6768 Publications

2024 | Published | Journal Article | IST-REx-ID: 18087 | OA
M. Maslov, G. Koutentakis, M. Hrast, O. H. Heckl, and M. Lemeshko, “Theory of angular momentum transfer from light to molecules,” Physical Review Research, vol. 6, no. 3. American Physical Society, 2024.
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Thesis | PhD | IST-REx-ID: 15020 | OA
M. Hledik, “Genetic information and biological optimization,” Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 
2024 | Published | Thesis | PhD | IST-REx-ID: 17225 | OA
V. Li, “Towards a quantum entanglement enhanced atom interferomter,” Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 
2024 | Published | Journal Article | IST-REx-ID: 14542 | OA
S. J. Henheik, A. B. Lauritsen, and B. Roos, “Universality in low-dimensional BCS theory,” Reviews in Mathematical Physics, vol. 36, no. 9. World Scientific Publishing, 2024.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 18107 | OA
A. B. Lauritsen and R. Seiringer, “Pressure of a dilute spin-polarized Fermi gas: Lower bound,” Forum of Mathematics, Sigma, vol. 12. Cambridge University Press, 2024.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Thesis | PhD | IST-REx-ID: 18443 | OA
M. A. Sisak, “T-dual branes on hyperkähler manifolds,” Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 
2024 | Published | Conference Paper | IST-REx-ID: 17634 | OA
M. Chalupa, T. A. Henzinger, N. A. Mazzocchi, and N. E. Sarac, “QuAK: Quantitative Automata Kit,” in 12th International Symposium on Leveraging Applications of Formal Methods, Verification and Validation, Crete, Greece, 2024, vol. 15222, pp. 3–20.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 14345 | OA
H. Edelsbrunner, A. Garber, M. Ghafari, T. Heiss, and M. Saghafian, “On angles in higher order Brillouin tessellations and related tilings in the plane,” Discrete and Computational Geometry, vol. 72. Springer Nature, pp. 29–48, 2024.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 
2024 | Published | Conference Paper | IST-REx-ID: 17144 | OA
H. Kourimska, A. Lieutier, and M. Wintraecken, “The medial axis of any closed bounded set Is Lipschitz stable with respect to the Hausdorff distance Under ambient diffeomorphisms,” in 40th International Symposium on Computational Geometry, Athens, Greece, 2024, vol. 293.
[Published Version] View | Files available | DOI | arXiv
 
earlier version | 2024 | Published | Conference Paper | IST-REx-ID: 17146 | OA
H. Edelsbrunner and J. Pach, “Maximum Betti numbers of Čech complexes,” in 40th International Symposium on Computational Geometry, Athens, Greece, 2024, vol. 293.
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Conference Paper | IST-REx-ID: 17145 | OA
G. Rote, M. Rüber, and M. Saghafian, “Grid peeling of parabolas,” in 40th International Symposium on Computational Geometry, Athens, Greece, 2024, vol. 293.
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17891 | OA
H. Edelsbrunner, K. Ölsböck, and H. Wagner, “Understanding higher-order interactions in information space,” Entropy, vol. 26, no. 8. MDPI, 2024.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 
earlier version | 2024 | Published | Conference Paper | IST-REx-ID: 15012 | OA
J. Pach, M. Saghafian, and P. Schnider, “Decomposition of geometric graphs into star-forests,” in 31st International Symposium on Graph Drawing and Network Visualization, Isola delle Femmine, Palermo, Italy, 2024, vol. 14465, pp. 339–346.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17190 | OA
H. Edelsbrunner, A. Garber, M. Ghafaris, T. Heiss, M. Saghafiant, and M. Wintraecken, “Brillouin zones of integer lattices and their perturbations,” SIAM Journal on Discrete Mathematics, vol. 38, no. 2. Society for Industrial and Applied Mathematics, pp. 1784–1807, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2024 | Published | Conference Paper | IST-REx-ID: 18556 | OA
S. Cultrera di Montesano, O. Draganov, H. Edelsbrunner, and M. Saghafian, “The Euclidean MST-ratio for bi-colored lattices,” in 32nd International Symposium on Graph Drawing and Network Visualization, Vienna, Austria, 2024, vol. 320.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Conference Paper | IST-REx-ID: 18097 | OA
D. Attali et al., “The ultimate frontier: An optimality construction for homotopy inference (media exposition),” in 40th International Symposium on Computational Geometry, Athens, Greece, 2024, vol. 293.
[Published Version] View | Files available | DOI
 
2024 | Published | Journal Article | IST-REx-ID: 13182 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Geometric characterization of the persistence of 1D maps,” Journal of Applied and Computational Topology, vol. 8. Springer Nature, pp. 1101–1119, 2024.
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 
2024 | Published | Journal Article | IST-REx-ID: 15380 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Depth in arrangements: Dehn–Sommerville–Euler relations with applications,” Journal of Applied and Computational Topology, vol. 8. Springer Nature, pp. 557–578, 2024.
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 
2024 | Published | Journal Article | IST-REx-ID: 15247 | OA
P. Frankl, J. Pach, and D. Pálvölgyi, “Odd-sunflowers,” Journal of Combinatorial Theory, Series A, vol. 206, no. 8. Elsevier, 2024.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Thesis | PhD | IST-REx-ID: 18667 | OA
T. Heiss, “New methods for applying topological data analysis to materials science,” Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed